# SDR CA091218003

- Difficulty date: December 17, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,643 hours
- Engine: Ge CF343B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Stiff
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN REPORTED THE NR 1 THRUST LEVER WAS STIFF TO OPERATE AND GETTING WORSE AS FLIGHT CONTINUED.  A RETURN TO THE FIELD OF DEPARTURE WAS CARRIED OUT.  (TC NR 20091218003)
